Black Hair Media Forum Homepage
BHM BHM BHM
CoCo Black Hair
Forum Home Forum Home > Exercise, Fitness, & Health > Diets, Diets, and More Diets!
  New Posts New Posts RSS Feed - Phentermine and Prozac
  FAQ FAQ  Forum Search   Register Register  Login Login
Extensions Plus
 

Topic ClosedPhentermine and Prozac

 
 Post Reply Post Reply Page  12>
It Always Begin With Beautiful Hair

Premier Lace Wigs

Mynx Hair

Author
tyree985 View Drop Down
Junior Member
Junior Member
Avatar

Joined: Sep 20 2006
Location: United States
Status: Offline
Points: 180
Direct Link To This Post Topic: Phentermine and Prozac
    Posted: Jan 13 2008 at 3:06am
I know there are other threads about phentermine but I need people that have taken them or know someone that has. I started taking phentermine and prozac a few days ago and I can't sleep at all. The prozac is suppose to make the phentermine effects last longer. I also am not hungry at all, which is a good thing. I actually forget that I have not eaten all day. But what do I do about not sleeping? Also how can I make myself eat healthy if I have no desire to eat? I can't just ask my doctor because I got my prescription for the doc that calls in your perscription, hes in Ohio i'm in Virginia.
Back to Top
Sponsored Links


Back to Top
talia View Drop Down
Elite Member
Elite Member
Avatar

Joined: Oct 04 2007
Status: Offline
Points: 13950
Direct Link To This Post Posted: Jan 13 2008 at 11:37am
You might want to have the dosage of phentermine lowered which will stall work since you're taking prozac to extend it.  I thnk the phentermine comes in 35mg strength...or some odd number...which for some is too strong.
 
Be careful in mixing drugs, I'm sure you already know this, but nothing is worth losing health or creating some adverse reaction .... especially if your
overall goal is getting healthy and losing weight.
 
Good luck to you, get some sleep and eat....it's important because all you are doing is throwing your body into reserve mode, it will start to deplete your muscles once it's gone through fat for energy.
 
 
Back to Top
tyree985 View Drop Down
Junior Member
Junior Member
Avatar

Joined: Sep 20 2006
Location: United States
Status: Offline
Points: 180
Direct Link To This Post Posted: Jan 13 2008 at 7:20pm

Maybe that would help me im currently taking the highest dosage 37.5. Thanks

Back to Top
BlackEsq View Drop Down
Platinum Member
Platinum Member
Avatar

Joined: Jun 07 2007
Status: Offline
Points: 4849
Direct Link To This Post Posted: Jan 13 2008 at 7:48pm
Hey there!

Go to http://www.phenpro.com/ and check out the tips & advice there. Seems that this is just a side effect. Are you taking 1/2 the pill twice a day or the WHOLE pill at one time? How late in the day are you taking the Phentermine? You should also visit this forum as well! http://www.weight-loss-forums.com/viewforum.php?f=15&sid=ebd54dcf12fac0e027cf4468ff6582de

Good Luck!

ETA: If you continue to take the recommended dosage WITH the Prozac your side effects should go away. Also make sure to check out Dr. Anchor's site phenpro.com that I listed above...it will help you dispel MANY myths that people have about the time-limits for taking these meds & other limiting beliefs. He also will answer your questions in his forum. http://www.phenpro.com/forum/forum.php?which=phentermine
Keep in mind that this Dr. has been implementing these techniques back when other Physicians were prescribing phen-fen. He advised against it & even wrote his reasonings in medical journals. Long story short...the physicians prescribing the phen-pro regime are doing so because of HIM & he is a REALIST who will give it to you STRAIGHT!




Edited by Ameisha - Jan 14 2008 at 12:17am
Back to Top
NuAttitude View Drop Down
VIP Member
VIP Member
Avatar

Joined: Feb 19 2007
Status: Offline
Points: 7548
Direct Link To This Post Posted: Jan 13 2008 at 11:07pm
I've taken Phentaramine and I must say that it does work.  I used to forget to eat and would sometimes be a little jittery.  This medication speeds your heart rate so if you have any problems with HTN or BP, please don't take it.  This medication is somewhat related to the "Phen Phen" medication which was pulled of the shelves due to the increased risk of heart attacks.  Insomnia is one of the side effects.  What I did to balance it was that I started with a low dose or taking 1 pill a day, then later increased.  Once your body adjusts to the med, then you may be able to tolerate the recommended dosage.  You should not go past a 3 month regimine. 
Back to Top
XQuiZt View Drop Down
Junior Member
Junior Member
Avatar

Joined: Oct 04 2006
Status: Offline
Points: 162
Direct Link To This Post Posted: Jan 19 2008 at 9:16pm
It was Fenfluramine that is no longer combined with Phentermine (Fen/Phen).
 
There is nothing wrong with Phentermine.  It has been around since the 70s and is now used as Phen/Pro (phentermine/prozac) combination.  HTH
 
 
Back to Top
eyecandy2723 View Drop Down
New Member
New Member
Avatar

Joined: Oct 05 2007
Location: United States
Status: Offline
Points: 38
Direct Link To This Post Posted: Jan 21 2008 at 7:48pm
 what about adipex..i use to use this, and i've lost 40lbs in 1 and 1/2 month....did anyone else ever used this..tell me your results..cause i am thinking about going back and using this..what you girls thinkWink
Back to Top
webbgurl2000 View Drop Down
Senior Member
Senior Member
Avatar

Joined: Jul 27 2006
Status: Offline
Points: 4057
Direct Link To This Post Posted: May 10 2008 at 5:02pm
Try it! I know it did nothing for me, but maybe it was all those other meds I was taking too!
Back to Top
mzteeairah View Drop Down
Junior Member
Junior Member
Avatar

Joined: Feb 19 2006
Status: Offline
Points: 421
Direct Link To This Post Posted: May 10 2008 at 5:11pm
Originally posted by eyecandy2723 eyecandy2723 wrote:

 what about adipex..i use to use this, and i've lost 40lbs in 1 and 1/2 month....did anyone else ever used this..tell me your results..cause i am thinking about going back and using this..what you girls thinkWink
 
did you have to get a prescription for it or was it over the counter?
Back to Top
mzteeairah View Drop Down
Junior Member
Junior Member
Avatar

Joined: Feb 19 2006
Status: Offline
Points: 421
Direct Link To This Post Posted: May 10 2008 at 5:12pm
nevermind i wont be able to take this. I have to have my social drink!
 
"Adipex can cause side effects that may impair your thinking or reactions. Be careful if you drive or do anything that requires you to be awake and alert. Avoid drinking alcohol. It can increase some of the side effects of Adipex."
Back to Top
Sunwell
China Lace Wigs
Get Healthier Stronger Longer Hair
Netwurks Xcel21
Human Hair Wigs
 Post Reply Post Reply Page  12>
  Share Topic   

Forum Jump Forum Permissions View Drop Down